# SDR SWIA2023062900005

- Difficulty date: June 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 47,321 hours, 41,415 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Leaking
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD 3 LO PRESS IN CRUISE. FOLLOWED QRH. DECLARED EMERGENCY. DIVERTED TO SDF. DID NOT LAND OVERWEIGHT. RESERVOIR 3 EMPTY. FLUID LEAKING VISIBLY. (FLT 5455 FILED CLOSED)PLEASE REFERENCE AML 1164690 FOR HYDRAULIC SYSTEM 3, ACMP 3A SHOCK MOUNT REPLACEMENT. UPON INSPECTION, FOUND PRESSURE LINE LEAKING FOR ACMP 3A PRESSURE LINE AND SUSPECT WORN ACMP SHOCK MOUNTS CAUSING PUMP VIBRATION. REMOVED AND REPLACED ACMP 3A PUMP AND PRESSURE LINE IAW CRJ-200 AMM 29-12-03. REMOVED AND REPLACED ACOUSTIC FILTER FOR ACMP PUMP 3A IAW CRJ-200 AMM 29-12-17. SERVICED SYSTEM 3 HYDRAULIC RESERVOIR IAW CRJ-200 AMM 12-12-29. ACMP 3A OPS AND LEAK CHECK GOOD AT THIS TIME WITH NO OTHER FAULTS NOTED. AIRCRAFT OK TO CONTINUE SERVICE.
